Volume 1, issue 2 (2001)

Recent Issues

Volume 17
Issue 4, 1917–2564
Issue 3, 1283–1916
Issue 2, 645–1281
Issue 1, 1–643

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Subscriptions
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Reshetikhin–Turaev invariants of Seifert 3–manifolds and a rational surgery formula
627

Søren Kold Hansen

Concordance and 1–loop clovers
687

Stavros Garoufalidis and Jerome Levine

The mapping class group of a genus two surface is linear
699

Stephen Bigelow and Ryan D Budney

Nonzero degree tangential maps between dual symmetric spaces
709

Boris Okun

On the cohomology algebra of a fiber
719

Luc Menichi

Splitting of Gysin extensions
743

A J Berrick and A A Davydov

Genus two 3–manifolds are built from handle number one pieces
763

Eric Sedgwick

Publication of this issue is now complete.